# SDR ASAA2023121347508

- Difficulty date: December 13, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367193900000
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 535: CABIN FLOOR PANEL 251GF SMALL HOLE 1/3 FROM FRONT EDGE. GROUNDED - YES. EVALUATED PANEL 251GF CABIN FLOOR PANEL AS BEYOND REPAIRABLE LIMITS AND REQUIRES REPLACEMENT IAW A320-200 SRM 53-02-00-283-001 TABLE 2 REV.146-FH=35266:10 FC=11749 WV=015, RECEIVED NEW FLOOR BOARD PANEL P/N: E5367193900000 TO BE INSTALLED ON NON-ROUTINE: 32103(HAECO), CUST CARD NO: G1371103
